# SDR SWAA2022030954720

- Difficulty date: May 25, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 52,712 hours, 31,029 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE CUT FOUND IN FWD CARGO PIT IN PANEL 120 CF WHILE SERVICING O2 / REMOVED PANEL 120 CF FWD CARGO FLOOR PANEL IAW AMM 25-52-10 INSTALLED NEW PANEL IAW AMM 25-52-10
